# SDR SWAA020401

- Difficulty date: February 20, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 60,702 hours, 64,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 5463
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND OVERWING EMERGENCY EXIT LIGHTS INOP AT MID CABIN.  REMOVED AND REPLACED BATTERY PER MM.
